Alert archive / Minnesota / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 96, NWS La Crosse, WI

July 26, 2007Fillmore County, Minnesota

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 26, 2007, 7:41 PM CDT for Fillmore County, Minnesota. It was in force for 64 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2007, 7:41 PM CDT (00:41 UTC)
Expired
Jul 26, 2007, 8:45 PM CDT
In force
64 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

County Fillmore County, MN

The radar

The La Crosse radar (KARX), 83 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 7:43 PM CDTTSTM WND DMG5 Nne Hamilton, MNTREES DAMAGED IN AREA.
Jul 26, 8:15 PM CDTTSTM WND GST 422 Nw Spring Valley, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 26, 3:43 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 0.7 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2007-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1265 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2007-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1265 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
645 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 270041
SVRARX
MNC045-270145-
/O.NEW.KARX.SV.W.0096.070727T0041Z-070727T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
741 PM CDT THU JUL 26 2007

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FILLMORE COUNTY IN SOUTHEAST MINNESOTA...

* UNTIL 845 PM CDT

* AT 736 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 7
  MILES WEST OF COUNTY ROADS 2 AND 38...OR ABOUT 11 MILES SOUTH OF
  ROCHESTER...AND MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SPRING VALLEY AND COUNTY ROADS 2 AND 38 AROUND 745 PM...
  COUNTY ROADS 2 AND 101 AROUND 750 PM...
  WYKOFF AND CHATFIELD AROUND 755 PM...
  FORESTVILLE STATE PARK AND YORK AROUND 800 PM...
  FOUNTAIN AND GREENLEAFTON AROUND 805 PM...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4351 9175 4350 9225 4352 9245 4355 9244
      4362 9245 4376 9245 4384 9244 4385 9174

$$

BINAU
3 follow-up statements
000 
WWUS53 KARX 270059
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
759 PM CDT THU JUL 26 2007

MNC045-270145-
/O.CON.KARX.SV.W.0096.000000T0000Z-070727T0145Z/
FILLMORE MN-
759 PM CDT THU JUL 26 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR FILLMORE COUNTY...

AT 754 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR FILLMORE...OR 11 MILES NORTHWEST OF PRESTON...MOVING SOUTHEAST
AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FOUNTAIN AND FORESTVILLE STATE PARK AROUND 805 PM...
  PRESTON AND OLD BARN CAMPGROUND AROUND 810 PM...
  LANESBORO AND HUTTON AROUND 815 PM...
  HARMONY AND WHALAN AROUND 820 PM...
  RUSHFORD VILLAGE AND PETERSON AROUND 825 PM...

THIS STORM PRODUCED WIND GUSTS TO 62 MPH AT THE ROCHESTER 
AIRPORT...AND OTHER MEASURED GUSTS TO 50 MPH ACROSS OLMSTED AND 
MOWER COUNTIES.

TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4351 9175 4350 9225 4352 9245 4355 9244
      4362 9245 4376 9245 4384 9244 4385 9174

$$

BINAU
000 
WWUS53 KARX 270117
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
816 PM CDT THU JUL 26 2007

MNC045-270145-
/O.CON.KARX.SV.W.0096.000000T0000Z-070727T0145Z/
FILLMORE MN-
816 PM CDT THU JUL 26 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR FILLMORE COUNTY...

AT 815 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HUTTON...OR NEAR
PRESTON...MOVING SOUTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RUSHFORD AND HARMONY AROUND 825 PM...
  CANTON AND LENORA AROUND 830 PM...
  TAWNEY AND NEWBURG AROUND 835 PM...
  MABEL AROUND 840 PM...

WINDS TO 45 MPH HAVE BEEN MEASURED 10 MILES NORTHWEST OF SPRING 
VALLEY...AND 48 MPH AT PRESTON. WINDS MAY APPROACH 60 MPH AT TIMES 
ACROSS THE AREA THROUGH 845 PM.

TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4351 9175 4350 9225 4352 9245 4355 9244
      4362 9245 4376 9245 4384 9244 4385 9174

$$

BINAU
000 
WWUS53 KARX 270141
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
839 PM CDT THU JUL 26 2007

MNC045-270149-
/O.EXP.KARX.SV.W.0096.000000T0000Z-070727T0145Z/
FILLMORE MN-
839 PM CDT THU JUL 26 2007

...THE SEVERE THUNDERSTORM WARNING FOR FILLMORE COUNTY EXPIRES AT 845
PM CDT...

THE STORM WHICH PROMPTED THIS WARNING HAS WEAKENED AND NO LONGER 
APPEARS CAPABLE OF PRODUCING SEVERE WEATHER...THOUGH WIND GUSTS TO 
45 ARE STILL POSSIBLE ACROSS THE FAR SOUTHEAST PORTIONS OF FILLMORE 
COUNTY.

NO SEVERE WEATHER HAS BEEN REPORTED ACROSS FILLMORE COUNTY...THOUGH 
MEASURED WINDS HAVE BEEN RECORED TO 45 MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.

STRONG STORMS ARE STILL POSSIBLE. THEREFORE...PERSONS ARE URGED TO
STAY TUNED TO YOUR FAVORITE MEDIA SOURCE FOR THE LATEST WEATHER
INFORMATION.

LAT...LON 4351 9175 4350 9225 4352 9245 4355 9244
      4362 9245 4376 9245 4384 9244 4385 9174

$$

BINAU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:28 PM CDT, 4 hours 13 minutes earlier.

Area forecast discussion, Jul 26, 3:28 PM CDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
328 PM CDT THU JUL 26 2007

.SHORT TERM...TONIGHT THROUGH FRIDAY

THE MAIN CONCERN FOR THIS PERIOD IS THE HEAVY RAIN AND SEVERE
WEATHER THREAT TONIGHT.

AT 3 PM...A COLD FRONT WAS LOCATED FROM JUST NORTH OF DULUTH
MINNESOTA TO MADISON SOUTH DAKOTA. SHOWERS AND THUNDERSTORMS WERE
DEVELOPING WILLMAR MINNESOTA NORTHEAST TO THE ARROWHEAD OF
MINNESOTA.A FEW OF THESE THUNDERSTORMS WERE BECOMING SEVERE.
ADDITIONAL SCATTERED CONVECTION WAS FIRING FROM JUST EAST OF
WORTHINGTON TO THE TWIN CITIES AND ACROSS EASTERN WISCONSIN.
AMDAR SOUNDINGS ARE SHOWING STRONG CAPPING BETWEEN 600 AND 700 MB
ACROSS SOUTHEAST MINNESOTA AND NORTHEAST IOWA. THIS IS CURRENTLY
PREVENTING ANY PRECIPITATION FROM DEVELOPING ACROSS SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND WEST CENTRAL AND SOUTHWEST
WISCONSIN.

THE SHORT RANGE MODELS CONTINUE TO SHOW SOME DIFFERENCES WITH HOW
THEY HANDLE THE PRECIPITATION THAT DEVELOPS ACROSS NORTHEAST
IOWA...SOUTHEAST MINNESOTA...AND NORTH CENTRAL WISCONSIN LATE THIS
AFTERNOON. BOTH THE 12Z AND 18Z NAM/WRF WERE IN VERY GOOD
AGREEMENT THAT CONVECTION WOULD BREAK OUT ACROSS THIS AREA BETWEEN
21Z AND 00Z. MEANWHILE THE GFS DID NOT SHOW THE PRECIPITATION
DEVELOPING ACROSS THIS AREA UNTIL AFTER 00Z. CONSIDERING THE CAP
THAT WAS SHOWING UP IN THE AMDAR SOUNDINGS...I CURRENTLY PREFER
THE GFS. EVEN WITH THIS BEING STATED THE MODELS ARE IN VERY GOOD
AGREEMENT THAT THE CONVECTIVE COMPLEX CURRENTLY TO OUR NORTH
ACROSS EAST CENTRAL AND NORTHEAST MINNESOTA WILL MOVE SOUTH INTO
OUR AREA TONIGHT. BOTH THE 18Z GFS AND NAM/WRF SHOW THAT THE
HEAVIEST RAIN WILL LIKELY FALL ALONG AND NORTH OF INTERSTATES 90
AND 94.

WITH THE MOST UNSTABLE CAPES GRADUALLY DECREASING TONIGHT...THE
BEST CHANCE OF PRECIPITATION WILL LIKELY OCCUR THIS EVENING. BOTH
THE 0-3 KM AND 0-6 KM SHEAR IS GENERALLY LESS THAN 40 KNOTS...SO I
AM NOT EXPECTING TOO MANY SUPERCELL THUNDERSTORMS TONIGHT. AS A
RESULT...IF ANY THUNDERSTORMS DID HAPPEN TO BECOME SEVERE THIS
EVENING...THEY SHOULD BE SHORT LIVED. THE MAIN SEVERE WEATHER
THREAT WOULD BE DAMAGING WINDS AND PERHAPS SOME LARGE HAIL.
PRECIPITABLE WATER VALUES LOOK TO BE OVERDONE TONIGHT. WITH THIS
SAID...THE PRECIPITABLE WATER VALUES WILL LIKELY STILL BE IN THE
1.50 TO 2.00 INCH RANGE. THIS IS STILL FAVORABLE FOR THE
THUNDERSTORMS TO PRODUCE VERY HEAVY DOWN POURS. THIS MAY CAUSE
SOME BRIEF PROBLEMS FOR URBAN AND LOW LYING AREAS.

.LONG TERM...FRIDAY NIGHT THROUGH THURSDAY

THE MEDIUM RANGE MODELS CONTINUE TO SHOW THAT THE 500 MB RIDGE
WILL ONCE AGAIN BUILD ACROSS THE AREA THIS WEEKEND AS A SHORT WAVE
RIDGE MOVES INTO BRITISH COLUMBIA AND THE PACIFIC NORTHWEST. THE
WARMEST 850 MB TEMPERATURES REMAIN ACROSS NORTH CENTRAL PLAINS.
AS A RESULT...IT LOOK LIKE THE UNSEASONABLY HOT TEMPERATURES WILL
REMAIN WELL WEST OF THE AREA. THE GFS 850 MB TEMPERATURES ARE RUNNING
A COUPLE OF DEGREES ABOVE THE ECMWF. SINCE THE ECMWF USUALLY
VERIFIES BETTER DURING THIS TIME PERIOD...I WENT JUST A FEW
DEGREES COOLER THAN THE GFS MOS GUIDANCE. THE NEXT CHANCE OF RAIN
LOOKS TO BE FROM WEDNESDAY NIGHT THROUGH THURSDAY NIGHT AS A COLD
FRONT MOVES SOUTHEAST THROUGH THE REGION.

&&

.AVIATION...TONIGHT

FRONTAL PASSAGE TO BRING WIDESPREAD THUNDERSTORMS TONIGHT. DUE
TO HEAVY RAINFALL RATES LIFR IS PROBABLE WHEN ACTIVITY AFFECTS THE
TAF SITES. THE FRONT WILL KEEP MOVING THUS FORECAST CURRENTLY IS
ABOUT A 3-4 HOUR WINDOW FOR TSRA ACTIVITY HOWEVER EXPECT ABOUT
1 HOUR OF ACTUAL TSRA AT EACH TAF SITE THIS EVENING. THEN...A
SLOW IMPROVEMENT OVERNIGHT AS FRONT CLEARS SOUTHEAST. WEATHER WILL
BECOME VFR. WILL TRY TO NARROW WINDOW DOWN OF PROBABLE TSRA
ACTIVITY WITH NEXT ISSUANCE.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT AND LONG TERM - BOYNE
AVIATION - BAUMGARDT
Hazardous weather outlook, Jul 26, 5:27 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
527 PM CDT THU JUL 26 2007

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-271100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
527 PM CDT THU JUL 26 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

HEAT INDICES WILL BE DECREASING SLOWLY THROUGH THE EVENING....OUT OF
THE 90S.

THUNDERSTORMS ARE DEVELOPING AND ORGANIZING AND WILL MOVE THROUGH
THE AREA FROM NORTHWEST TO SOUTHEAST THROUGH THE EVENING. THIS
IS ALL ALONG AND AHEAD OF A COLD FRONT EXTENDING FROM DULUTH
MINNESOTA TO SIOUX FALLS SOUTH DAKOTA. THERE REMAINS A SLIGHT RISK
THAT A FEW STORMS NEAR THE FRONT MAY REACH SEVERE LEVELS THIS
EVENING AS THE FRONT MOVES INTO CENTRAL TO WESTERN WISCONSIN AND
SOUTHEASTERN MINNESOTA.

THE MAIN SEVERE THREAT AREA REMAINS NORTHWEST OF A WISCONSIN
RAPIDS...TO LA CROSSE WISCONSIN...TO CHARLES CITY IOWA LINE. THE
MAIN SEVERE THREATS WOULD BE MAINLY HEAVY RAIN AND DAMAGING WINDS...
WITH LARGE HAIL A SECONDARY THREAT. THE STORMS ARE EXPECTED TO
SLOWLY WEAKEN AS THEY SHIFT SOUTHEAST OVERNIGHT AS INSTABILITY
DECREASES.

WITH A DEEP...MOIST AND WARM AIRMASS IN PLACE AHEAD OF THE FRONT...
THE GREATEST THREAT FROM THUNDERSTORMS TONIGHT MAY BE TORRENTIAL
DOWNPOURS...WITH RAIN RATES OF 1 TO 2 INCHES PER HOUR POSSIBLE.
WITH INITIALLY DRY CONDITIONS ACROSS MUCH OF THE AREA...AND WITH THE
FRONT AND STORMS CONTINUING TO PROGRESS SOUTHEAST...THE OVERALL
FLOODING THREAT IS NOT HIGH. HOWEVER THE TORRENTIAL DOWNPOURS WILL BE
CAPABLE OF PRODUCING URBAN AND SMALL-STREAM FLOODING PROBLEMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FEW THUNDERSTORMS MAY LINGER INTO FRIDAY MORNING...BUT THESE ARE
NOT EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS STILL MOST PROBABLE NORTHWEST OF A WISCONSIN
RAPIDS...TO LA CROSSE WISCONSIN...TO CHARLES CITY IOWA LINE THROUGH
ABOUT 10 PM TONIGHT. THOSE CLOSER TO THAT LINE CAN EXPECT ACTIVITY TO
MOVE IN AFTER 8 PM...WHILE FURTHER NORTHWEST OF IT...STORMS WILL
MOVE IN EARLIER. MONITORING RADAR DEVELOPMENT OVER MINNESOTA AND
NORTHWEST WISCONSIN WOULD BE MOST ADVANTAGEOUS FOR GROUPS TO BETTER
TIME THEIR LOCAL THREAT. REPORTS OF HEAVY RAINS...RUNOFF PROBLEMS AND
RAINFALL TOTALS WOULD ALSO BE APPRECIATED TONIGHT INTO FRIDAY
MORNING.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

RRS/BAUMGARDT

In the hours before

Local storm report, Jul 26, 7:09 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
709 PM CDT THU JUL 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     TSTM WND DMG     1 E HUMBIRD             44.53N 90.88W
07/26/2007                   CLARK              WI   LAW ENFORCEMENT

            A COUPLE OF TREES BLOWN DOWN NEAR THE INTERSECTION OF
            BEMIS ROAD AND HIGHWAY B

0645 PM     TSTM WND DMG     JUMP RIVER              45.36N 90.80W
07/26/2007                   TAYLOR             WI   LAW ENFORCEMENT

            A TREE BLOWN DOWN

0650 PM     TSTM WND DMG     LUBLIN                  45.08N 90.72W
07/26/2007                   TAYLOR             WI   LAW ENFORCEMENT

            SEVERAL TREES BLOWN DOWN

0703 PM     TSTM WND GST     ABBOTSFORD              44.95N 90.32W
07/26/2007  E70.00 MPH       CLARK              WI   LAW ENFORCEMENT

&&

BOYNE
Local storm report, Jul 26, 7:26 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
726 PM CDT THU JUL 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     TSTM WND DMG     1 E HUMBIRD             44.53N 90.88W
07/26/2007                   CLARK              WI   LAW ENFORCEMENT

            A COUPLE OF TREES BLOWN DOWN NEAR THE INTERSECTION OF
            BEMIS ROAD AND HIGHWAY B

0645 PM     TSTM WND DMG     JUMP RIVER              45.36N 90.80W
07/26/2007                   TAYLOR             WI   LAW ENFORCEMENT

            A TREE BLOWN DOWN

0650 PM     TSTM WND DMG     LUBLIN                  45.08N 90.72W
07/26/2007                   TAYLOR             WI   LAW ENFORCEMENT

            SEVERAL TREES BLOWN DOWN

0703 PM     TSTM WND GST     ABBOTSFORD              44.95N 90.32W
07/26/2007  E70.00 MPH       CLARK              WI   LAW ENFORCEMENT

0704 PM     TSTM WND DMG     STETSONVILLE            45.08N 90.31W
07/26/2007                   TAYLOR             WI   LAW ENFORCEMENT

            NUMEROUS TREE BLOWN DOWN. SOME TREES BLOCKING ROADS.

0704 PM     TSTM WND DMG     MEDFORD                 45.14N 90.35W
07/26/2007                   TAYLOR             WI   LAW ENFORCEMENT

            SEVERAL TREES BLOWN DOWN. ONE TREE PARTIALLY BLOCKED
            HIGHWAY 13.

0715 PM     TSTM WND GST     BYRON                   44.03N 92.65W
07/26/2007  M43.00 MPH       OLMSTED            MN   TRAINED SPOTTER

0719 PM     TSTM WND GST     RIB LAKE                45.32N 90.20W
07/26/2007  E40.00 MPH       TAYLOR             WI   PUBLIC

&&

BOYNE
Local storm report, Jul 26, 7:32 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
732 PM CDT THU JUL 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     TSTM WND GST     STEWARTVILLE            43.86N 92.49W
07/26/2007  E45.00 MPH       OLMSTED            MN   TRAINED SPOTTER

            SPOTTERS ESTIMATED 40 TO 45 MPH WINDS

&&

BOYNE
Local storm report, Jul 26, 7:40 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
740 PM CDT THU JUL 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     TSTM WND GST     ROCHESTER AIRPORT       43.91N 92.50W
07/26/2007  M62 MPH          OLMSTED            MN   ASOS

&&

ADAMS

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 7:14 PM CDTSevere Thunderstorm WarningARXOlmsted61 min
Jul 26, 7:18 PM CDTSevere Thunderstorm WarningARXMower27 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.